# SDR CA050803002

- Difficulty date: August 1, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 80 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 54C546349
- Condition: Damaged
- Location: Sequence Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A LANDING, AN AIRCRAFT EXPERIENCED LOSS OF MOST OF NR 2 HYDRAULIC SYSTEM CONTENTS.  THE DEFECT WAS TRACED TO FAILURE OF LT DOOR SEQUENCING UNIT PART NR 54C54634-9, WHICH HAD SUFFERED SEVERE HYDRAULIC  FORCED DAMAGE THAT 2 OF THE BOLTS SHEARED WITH THE FORCE. THIS UNIT WAS REPLACED AND THE HYDRAULIC SYSTEM SERVICED, FUNCTION FLIGHT CARRIED OUT SYSTEM SATISFACTORY AND AIRCRAFT RELEASED TO SERVICE.
